# SDR DXTA2023072191400

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 16,099 hours, 12,473 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pcb
- Part number: 661870726
- Part serial: 0526
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR ANNUNCIATOR IS ILLUMINATED WITH AN ASSOCIATED VENT DOOR SIX PACK LIGHT. WHEN THE VENT DOOR IS MANUALLY CLOSED, VENT DOOR, SIX PACK LIGHT EXTINGUISHERS, BUT CABIN DOOR ANNUNCIATOR REMAINS ON WITH THE MAIN CABIN DOOR CLOSED & LOCKED. BOTTOM FORWARD LOCK FLAG IS PARTLY OUT OF VIEW.   LOCATED & ADJUSTED FLAG AS NEEDED. INSTALLED STEPS TO VERIFY THAT FLAGS ARE ALL ABLE TO BE SEEN WHEN DOOR IS LOCKED. OPS CHECK GOOD. WORK PERFORMED IAW AMM 52-10-01. REMOVED OLD CABIN DOOR PCB & INSTALLED INSPECTED DOOR PCB, OPS CHECK GOOD IAW AMM 24-51-02 & 52-10-00. OPS CHECKED DOOR VENT SYS, DOOR VENT CLOSED, 6 PACK EXTINGUISHED & CABIN DOOR OPEN ANNUNCIATOR EXTINGUISHED. OPS CHECKED GOOD.
